MathSciNet Relay Station
MathSciNet bibliographic data
MR2137784 26B25 (26A51 52A41 90C26)
Házy, Attila; Páles, Zsolt On approximately $t$-convex functions. Publ. Math. Debrecen 66 (2005), no. 3-4, 489–501.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement